# SDR UPS96421123

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND FRAME STIFFENER BENT AND CRACKED AT BS 1860, S41 LT.  REPLACED FRAME STIFFENER ACC SRM 51-30-02.
